Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Leont'eva, N V

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:73
Abstract pages:895
Full texts:495
References:50

http://www.mathnet.ru/eng/person64548
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/287505

Publications in Math-Net.Ru
2000
1. N. V. Leont'eva, Yu. P. Golovachëv, “Numerical simulation of a supersonic asymmetric flow around a sharp-nosed circular cone”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000),  638–646  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:4 (2000), 609–617
1999
2. N. V. Leont'eva, Yu. P. Golovachëv, “Numerical analysis of supersonic flows around a sharp-nosed elliptic cone”, Zh. Vychisl. Mat. Mat. Fiz., 39:3 (1999),  534–542  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:3 (1999), 509–516
1989
3. Yu. P. Golovachov, N. V. Leont'eva, “Supersonic flow past a sphere in a gas with a periodic density structure”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989),  791–793  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 108–109
4. Yu. P. Golovachov, N. V. Leont'eva, “Numerical simulation of supersonic variable-density gas flow past a sphere”, Zh. Vychisl. Mat. Mat. Fiz., 29:1 (1989),  148–151  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 107–110
1987
5. Yu. P. Golovachev, N. V. Leont'eva, “Numerical simulation of a circulated gas flow based on the complete and simplified Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987),  1739–1744  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 91–94
1985
6. Yu. P. Golovachov, N. V. Leont'eva, V. V. Tsymbalov, “О численном моделировании некоторых отрывных течений на основе уравнений Навье–Стокса и Эйлера”, Differ. Uravn., 21:7 (1985),  1267–1269  mathnet
1979
7. M. D. Kremenetskii, F. D. Popov, N. V. Leont'eva, “Numerical solution of the problem of spatial flow in turbomachines”, Zh. Vychisl. Mat. Mat. Fiz., 19:2 (1979),  486–495  mathnet; U.S.S.R. Comput. Math. Math. Phys., 19:2 (1979), 221–230

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022